# SDR HEEA080432

- Difficulty date: July 10, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Manifold
- Part number: 30006762102
- Condition: Damaged
- Location: Main Rotor
- Component: Servo, 766500980511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINAL TEST,  A PIN (LEE) PLUG BLEW OUT OF BACK SIDE OF MANIFOLD ON SYSTEM NR 1 (RT LINKAGE 41004076) NEAR MOUNT BEARING.
